Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projections associated with Jacobi polynomials


Author: I. I. Hirschman
Journal: Proc. Amer. Math. Soc. 8 (1957), 286-290
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0085359-4
MathSciNet review: 0085359
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al., Higher transcendental functions, New York, 1953.
  • [2] J. Newman and Walter Rudin, Mean convergence of orthogonal series, Proc. Amer. Math. Soc. vol. 3, (1952) pp. 219-222. MR 0047811 (13:936b)
  • [3] H. Pollard, The mean convergence of orthogonal series, I, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 387-403. MR 0022932 (9:280d)
  • [4] -, The mean convergence of orthogonal series, II, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 355-367. MR 0023941 (9:426e)
  • [5] -, The mean convergence of orthogonal series; III, Duke Math. J. vol. 16 (1949) pp. 189-191. MR 0028459 (10:450d)
  • [6] G. Szegö, Orthogonal polynomials, New York, 1939.
  • [7] G. H. Hardy, J. E. Littlewood, and G. Pó1ya, Inequalities, Cambridge, 1934.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085359-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society